# SDR HALA0000001

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47715
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 103 - (AIR TURN BACK) NOSE GEAR DOOR FAILS TO CLOSE PROPERLY AFTER TAKEOFF.  ALL GEAR LIGHTS OUT.  RECYCLED 2 TIMES WITH SAME EFFECT.  REPLACED RT FORWARD GEAR DOOR ACTUATOR LINK.  GEAR SWING OPS CHECK GOOD PER MM 32-22-1.  (X)
